American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 215 found      Go to page: < 2 3 4 5 6 7 8

[121] James J. Hebda. An example relevant to curvature pinching theorems for Riemannian foliations . Proc. Amer. Math. Soc. 114 (1992) 195-199. MR 1086327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Albert Borbély. A note on the Dirichlet problem at infinity for manifolds of negative curvature . Proc. Amer. Math. Soc. 114 (1992) 865-872. MR 1069289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Yi-Jung Hsu. A global pinching theorem for compact minimal surfaces in $S\sp 3$ . Proc. Amer. Math. Soc. 113 (1991) 1041-1044. MR 1086331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Toshiaki Adachi and Fumiko Ohtsuka. The Euclidean factor of a Hadamard manifold . Proc. Amer. Math. Soc. 113 (1991) 209-212. MR 1074746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Walter Seaman. Harmonic two-forms in four dimensions . Proc. Amer. Math. Soc. 112 (1991) 545-548. MR 1062836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Leslie Coghlan and Yoe Itokawa. A sphere theorem for reverse volume pinching on even-dimensional manifolds . Proc. Amer. Math. Soc. 111 (1991) 815-819. MR 1042262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Christopher B. Croke. Simply connected manifolds with no conjugate points which are flat outside a compact set . Proc. Amer. Math. Soc. 111 (1991) 297-298. MR 1039254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Guofang Wei. On the fundamental groups of manifolds with almost-nonnegative Ricci curvature . Proc. Amer. Math. Soc. 110 (1990) 197-199. MR 1021214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Yukio Otsu. A remark on the Gromov convergence theorem . Proc. Amer. Math. Soc. 108 (1990) 491-494. MR 990431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Takashi Shioya. On asymptotic behavior of the mass of rays . Proc. Amer. Math. Soc. 108 (1990) 495-505. MR 986652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Zhong Min Shen. Some rigidity phenomena for Einstein metrics . Proc. Amer. Math. Soc. 108 (1990) 981-987. MR 1007511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Oguz C. Durumeric. Addendum to: ``Manifolds of almost half of the maximal volume'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 104} (1988), no.\ 1, 277--283; MR0958083 (89h:53089)] . Proc. Amer. Math. Soc. 107 (1989) 1145-1146. MR 1019760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Jyh Yang Wu. A diameter pinching sphere theorem for positive Ricci curvature . Proc. Amer. Math. Soc. 107 (1989) 797-802. MR 984822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Masahiko Kanai. A pinching theorem for cusps of negatively curved manifolds with finite volume . Proc. Amer. Math. Soc. 107 (1989) 777-783. MR 937856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Ulrich Pinkall and Gudlaugur Thorbergsson. Deformations of Dupin hypersurfaces . Proc. Amer. Math. Soc. 107 (1989) 1037-1043. MR 975655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Patrick Ghanaat. First eigenvalue of the Laplacean and torsion of parallelizable Riemannian manifolds . Proc. Amer. Math. Soc. 107 (1989) 807-810. MR 990423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Robert J. Currier. Spheres with locally pinched metrics . Proc. Amer. Math. Soc. 106 (1989) 803-805. MR 969517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Viktor Schroeder and Martin Strake. Local rigidity of symmetric spaces of nonpositive curvature . Proc. Amer. Math. Soc. 106 (1989) 481-487. MR 929404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Viktor Schroeder. A cusp closing theorem . Proc. Amer. Math. Soc. 106 (1989) 797-802. MR 957267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Nobuhiro Innami. Euclidean metric and flat metric outside a compact set . Proc. Amer. Math. Soc. 105 (1989) 701-705. MR 948152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Douglas A. Norris. Isometries homotopic to the identity . Proc. Amer. Math. Soc. 105 (1989) 692-696. MR 931744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Maria Helena Noronha. A splitting theorem for complete manifolds with nonnegative curvature operator . Proc. Amer. Math. Soc. 105 (1989) 979-985. MR 933519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Chun Li Shen. A global pinching theorem of minimal hypersurfaces in the sphere . Proc. Amer. Math. Soc. 105 (1989) 192-198. MR 973845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Gerard Walschap. A splitting theorem for $4$-dimensional manifolds of nonnegative curvature . Proc. Amer. Math. Soc. 104 (1988) 265-268. MR 958080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Oguz C. Durumeric. Manifolds of almost half of the maximal volume . Proc. Amer. Math. Soc. 104 (1988) 277-283. MR 958083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] F. Gómez and M. C. Muñoz. Cut locus contained in a hypersurface . Proc. Amer. Math. Soc. 104 (1988) 584-586. MR 929429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Mikhail Katz. The first diameter of $3$-manifolds of positive scalar curvature . Proc. Amer. Math. Soc. 104 (1988) 591-595. MR 962834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Takashi Sakai. A proof of the isosystolic inequality for the Klein bottle . Proc. Amer. Math. Soc. 104 (1988) 589-590. MR 962833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Atsushi Katsuda. The isometry groups of compact manifolds with negative Ricci curvature . Proc. Amer. Math. Soc. 104 (1988) 587-588. MR 962832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] David L. Johnson. Volumes of flows . Proc. Amer. Math. Soc. 104 (1988) 923-931. MR 964875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 215 found      Go to page: < 2 3 4 5 6 7 8


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia